MAUDE Adverse Event Report: WILLIAM COOK EUROPE GUNTHER TULIP JUGULAR & FEMORAL VENA CAVA FILTER SET; DTK FILTER, INTRAVASCULAR, CARDIOVASCULAR

WILLIAM COOK EUROPE GUNTHER TULIP JUGULAR & FEMORAL VENA CAVA FILTER SET; DTK FILTER, INTRAVASCULAR, CARDIOVASCULAR
Model Number G21360
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer ref# (b)(4).Blank fields on this form indicate the information is unknown or unavailable.Similar to device under pma/510(k) k172557.Investigation is still in progress.
 
Event or Problem Description
Description of event according to initial reporter: the user felt resistance during the process of advancing the delivery system, then removed the device and found the sheath was punctured by one of the primary legs.The user changed to another new device to completed this procedure successfully.Patient outcome: the patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.
 
Additional Manufacturer Narrative
Manufacturer ref# (b)(4).Summary of investigational findings: the investigation is based on the returned device and the information provided.It was reported that a primary leg pricked the sheath and that a new device was required.The complete uni device was returned and every component was slightly curved.The filter stuck inside the introducer sheath with two primary filter legs penetrating from the sheath wall in a kink 43-44cm from the hub and distal to the penetrations more kinks were noted.In the jugular introducer a dent was noted in the most distal tip and the release mechanism did not work, when release button was pressed.However, after soaked in water the grasping hook moved freely inside the introducer, but was found straightened and out of shape.Only very limited information was provided and under normal conditions the sheath is strong enough to accomplish the procedure, but it may kink if advanced through tortuous anatomy and following, the filter legs may be prone to exceed the sheath wall, if advanced through a kinked sheath.No evidence to suggest product was not manufactured according to specifications.Cook medical will continue to monitor for similar events.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
GUNTHER TULIP JUGULAR & FEMORAL VENA CAVA FILTER SET
Common Device Name
DTK FILTER, INTRAVASCULAR, CARDIOVASCULAR
Manufacturer (Section D)
WILLIAM COOK EUROPE
sandet 6
bjaeverskov 4632
DA  4632
MDR Report Key10042422
Report Number3002808486-2020-00536
Device Sequence Number19629260
Product Code DTK
UDI-Device Identifier10827002213606
UDI-Public(01)10827002213606(17)211128(10)E3927403
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/28/2021
Device Model NumberG21360
Device Catalogue NumberIGTCFS-65-UNI
Device Lot NumberE3927403
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/11/2020
Initial Date Received by Manufacturer 04/17/2020
Supplement Date Received by Manufacturer07/21/2020
Initial Report FDA Received Date05/11/2020
Supplement Report FDA Received Date07/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age67 YR
Patient Weight75